# SDR FDEA201108063135

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363736
- Condition: Corroded
- Location: Bs 480-630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE STA 480 - STA 630, LBL 45.  REMOVED SEAT TRACK SECTION FROM BS 480- 690 LBL 45, FABRICATED AND INSTALLED NEW SEAT TRACK SECTION AT BS 480 - 690 LBL 45 IAW SRM 53-10-5, FIG 1, SRM 51-10-2, SRM 51-30-2.
